# SDR UIEA2017101201952

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,006 hours, 9,788 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: Leaking
- Location: Drain Mast
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT DRAIN MAST LEAK FROM TCC VALVE.  TIGHTENED TCC VALVE FUEL LINES ON LEFT ENGINE. NO LEAKS NOTED IAW AMM 70-80-00.
